• Home
  • Pregnancy &
Breastfeeding
  • Bookshop
  • Contact us
  • Donate now
  • Frequently Asked Questions
  • Please read

The Motherisk Nausea and Vomiting of Pregnancy (NVP) Forum

Motherisk receives questions from around the world about morning sickness symptoms, effects, treatments and ways to cope. Those questions and answers are posted here for anyone to read, provided the reader acknowledges and accepts the proviso and disclaimer below.

NVP and prenatal vitamins

NVP Counsellor
Date: 2007-10-30

Question:
I am curently 8 weeks pregnant with # 4 ...you think I would be use to this!! I have had bad morning sickness for about 2-3 weeks now I just started taking dicletin but I still have morningsick...but not as bad. My question is I cant keep down my prenatal vitamin is there a certain time I should take them or is it safe to not take them everyday?

Answer:
This is a common question as many women say that the multivitamin aggravates the NVP. Stop taking it for now, it will not adversely affect the baby and when you feel better you can restart it

Valid XHTML 1.0 Transitional [Valid RSS]

* - "MOTHERISK - Treating the mother - Protecting the unborn" is an official mark of The Hospital for Sick Children. All rights reserved.

The information on this website is not intended as a substitute for the advice and care of your doctor or other health-care provider. Always consult your doctor if you have any questions about exposures during pregnancy and before you take any medications.

Copyright © 1999-2013 The Hospital for Sick Children (SickKids). All rights reserved.

The Hospital for Sick Children (SickKids) is a health-care, teaching and research centre dedicated exclusively to children; affiliated with the University of Toronto. For general inquires please call: 416-813-1500.

  |  Contact SickKids  |  Terms of Use